Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the differential equations of the equilibrium of an inextensible string


Author: Edwin Bidwell Wilson
Journal: Trans. Amer. Math. Soc. 9 (1908), 425-439
MSC: Primary 74K05; Secondary 49J15, 74G99
DOI: https://doi.org/10.1090/S0002-9947-1908-1500820-4
MathSciNet review: 1500820
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 74K05, 49J15, 74G99

Retrieve articles in all journals with MSC: 74K05, 49J15, 74G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1908-1500820-4
Article copyright: © Copyright 1908 American Mathematical Society

American Mathematical Society